MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1140-S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an elective procedure to replace the deep brain stimulation (dbs) implantable pulse generator (ipg), a portion of the ipg port plug was found in the ipg pocket site.The port plug was removed and the patient was doing well post-operatively.
 
Additional Manufacturer Narrative
The returned portion of the port plug, without the head, was removed from port d of the ipg.Engineers determined that the head was broken off when it was forcefully pulled during the explant procedure, thus unintended use error caused or contributed to the event.
 
Event or Problem Description
It was reported that during an elective procedure to replace the deep brain stimulation (dbs) implantable pulse generator (ipg) a portion of the ipg port plug was found in the ipg pocket site.The port plug was removed, and the patient was doing well post-operatively.Additional information was received that the head portion of the port plug was discarded by the medical facility.

Brand Name
VERCISE PC
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15219779
Report Number3006630150-2022-04014
Device Sequence Number5887499
Product Code NHL
UDI-Device Identifier08714729984467
UDI-Public08714729984467
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/12/2021
Device Model NumberDB-1140-S
Device Catalogue NumberDB-1140-S
Device Lot Number631492
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale